Discover serious health harm to liquid Viagra



Doctors warned of the risk of over-taking Viagra after serious damage to the drug was detected on eye health.

According to a medical study, a 31-year-old man, who had a severe inflammation, made it red, after taking the popular stimulant.

The doctors who treated the man, who was not named, were classified as “serious” and irreversible.

According to the report of the eye specialists at the Mount Sinai College in the United States, the man bought the compound Celdenavil, which enters the installation of Viagra liquid through a website, where the product is promoted as the fastest impact of the disks, and that the side effects less, but not marketed by the sign Viagra Official business.

According to the “Daily Mail” British, the supervisors pointed to the injury of the man, that damage to the retina was large, and that the chances of improvement of his condition appear to be nil.

“We found that vision disorder is a side effect of the drug, but we have yet to determine its devastating effect on the retina,” said Dr. Richard Rosen, chief physician of the study.

Rosin advised those who want to buy Viagra to avoid ordering from websites, which often do not know their location or source of drugs, where their access to counterfeit medicines is high.

Viagra is available in a number of countries in the world in pharmacies for sale without a prescription, and the price of a disk in Britain, for example, between 4 to 5 pounds sterling.

The uncontrolled disbursement of drugs resulted in excess deaths from Viagra. Last year, Britain reported 19 deaths related to that cause.


You may also like...